Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Took 512 pain pills. Breathing makes noise. What can be done?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I took some 512 pain pills and my breathin make noices a lil bit,wats wrong with me??
Posted Sun, 9 Jun 2013 in General Health
Answered by Dr. Ram Choudhary 5 days later

Thank you for putting up your problem to Healthcare Magic!
if you have taken the pain killer pills in that big number over a short span of time say in a day or so then you have created a disaster because that is a XXXXXXX drug overdose and the symptoms you are having denote the poisonous effect of the drug.
your life may be in danger in that case and you must go to ER as soon as possible.
If you have taken a different amount of pills or over a long duration then put a follow up query giving finer details.
I hope this information would be both informative and helpful for you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor